Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

LaXanaBella

Member
  • Total Reviews

    0
  • Content Count

    12
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About LaXanaBella

  • Rank
    New Member
  1. I'm glad you're feeling better! I really do agree about a lot of it being a mental thing. I was SO freaked out when I took my first pill, I stared at it and paced around but I took it and nothing happened and finally at some point it was just a non-issue in my life. I took the pill every morning and saw the effects on my skin but for the most part I didn't think about it at all. For me the overall dryness was the biggest thing I had to combat (especially at the end, my lips were the WORST)
  2. Dude...BAD. DON'T DO IT! A combo of Accutane + any of the tetracycline antibiotics (i.e. tetracycline, doxycycline, minocycline) can increase the chance that you will experience increased pressure in your BRAIN. This increased pressure in the brain can manifest as headaches, nausea, vomiting, blurred vision and visual disturbances. If this condition occurs and is ignored it can actually become life-threatening. DON'T do it! You're on Acctane, the IB may very likely be one of your last big
  3. Hey guys! SO - tip #1 drink water, lots of it, and then after you're totally full drink MORE water...I'd say a nice goal would be to try to hit about 2L a day. Carry it around with you all day and just keep drinking. tip #2 for the eyes Visine was OK, I'm kinda wimp and thought it stung a little so I used things that are adertised as "lubricant" and "artificial tears". I didn't care much if my eyes were red I just wanted them to FEEL ok. I think what REALLY helped get my eyes through it all
  4. Were they cysts or just little ones? Are you using anything topically on your face yet? Honestly for some I think that there will always be a *few* spots ever once in awhile. My doctor told me that Accutane does a GREAT job but that I probably wouldn't be completely spot free forever, but that the spots I did get would just be few and far between.
  5. I think you have the right idea sandef. If I were you I would probably take this last 80mg month and then wait 6 months starting from the absolute last pill taken. I also believe the literature says to wait 6 months before starting another course. I understand the desire to attack it again as soon as possible BUT I agree with jimmy188 and think that your liver could DEFINITELY use a rest. Accutane is tough on that liver. I've read that an ideal cumulative dose should be between 120mg/kg - 1
  6. So to the OP...of course this is just my opinion...while you are young still and you very well MAY outgrow the acne...you also may not. Know that accutane is a SERIOUS drug that CAN have serious side effects BUT I will say, for myself, if I could go back in time I would tell my younger self to ABSOLUTELY take accutane ASAP. I tried to wait it out. Then I waited some more while scarring lots along the way until finally at 27 I bit the bullet and just did it. I was tried of the topicals and an
  7. I would DEFINITELY ask your dermatologist before you did it... I think perhaps a month is a little too soon. I waxed before Accutane with no problems BUT after, even years later, my skin has never been as "sturdy" as it was before. In fact, I had a little mishap about a month after I finished Accutane where I went in for an eyebrow waxing and said "no wax" but lo and behold some wax was slapped on my eyebrow before I knew what was happening...and lemme tell ya it was not pretty :/ I looked l
  8. Aw I'm sorry to hear it's coming back! I know how frustrating it can be I started accutane about 3 years ago and was on it for 7 months, then I was clear for a little over a year (aw...clear skin) and then sadly about a year ago I started breaking out again. Not always terribly but...it just isn't under control. So over the past year, yet again I've gone on everything from BCP to spironolactone, antiboitics and a whole slew of topical stuff (some which were scary and made my skin WAY wors
  9. You should always take your pill(s) with a full glass of liquid. As for food, ideally it's taken with a meal that's higher in fat BUT sometimes your schedule/lifestyle doesn't quite allow that...I personally never had a decent set schedule so in the mornings I would take my medicine with a delicious spoonful of peanut butter or two A friend who also took Accutane recommended that to me. I thought it was tastier than spoonfuls of oil.
  10. Goodluck Pocket! I hope your appointment goes well and you hear the news you're hoping for!
×